# SDR SWAA2018091125025

- Difficulty date: August 23, 2018
- Submitted: September 11, 2018
- Operation: Air carrier
- Aircraft: N552WN
- Make and model: Boeing 737-7BX
- Aircraft serial: 30744
- Aircraft time: 54,545 hours, 30,844 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: 143A8330
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY SUBTHRESHOLD WEB CORRODED BETWEEN BS 440 TO BS 480, RBL 23.  R&R WEB PER SRM & DWG.
